# SDR AALA202402165589

- Difficulty date: February 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 73,480 hours, 28,211 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 67,011 hours, 33,173 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT, FLIGHT CREW SHUT DOWN ENGINE #2 DUE TO LOSS OF ENGINE OIL AND PRESSURE.. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202402145589:  MAINTENANCE NOTED THAT THE OIL SCAVENGE FILTER HOUSING INSERTS ARE PULLING OUT AND THE SEAL WAS SHOWING . A REVIEW OF THE DFDR DATA REVEALED THAT THE ENGINE OPERATED BELOW 13 PSI FOR MORE THAN 2 MINUTES REQUIERING THE ENGINE TO BE CHANGED. MAINTENANCE REPLACED ENGINE PER TASK CARD 26L40071001.  ** (CLOSED)
